# SDR IPXA10659817

- Difficulty date: May 4, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACKS WERE FOUND AT BS 955 BULKHEAD RT SIDE LOWER BOLT HOLE AT FAIL SAFE STRAP RUNNING 4 AND 9 O'CLOCK POSITION WITH THROUGH THICKNESS INDICATION.  FUSELAGE STA 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP REPAIRED IAW UPS EO B767-5350-17922 APPENDIX D.
